# SDR SWAA2025112036435

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 29,852 hours, 15,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY SIGN ABOVE OVERWING EMERGENCY DOORS INOPERATIVE.   REMOVED AND REPLACED M1695 EMERGENCY EXIT LIGHT BATTERY PACK REF AMM 33-51-06. OPS CHECKED GOOD.
